Show simple item record

dc.contributor.authorCusick, Thomas W.
dc.contributor.authorFredricksen, H.
dc.contributor.authorStanica, Pantelimon
dc.date.accessioned2014-02-18T23:35:47Z
dc.date.available2014-02-18T23:35:47Z
dc.date.issued2007
dc.identifier.citationAustralasian Journal of Combinatorics 39 (2007), 293-300.
dc.identifier.urihttp://hdl.handle.net/10945/38832
dc.description.abstractIn this note, we investigate the delta sequence associated to the classical Thue-Morse sequence and prove a conjecture about the delta sequence. Further, we genralize the Thue-Morse sequence and show some results about this new sequence and its associated delta sequence.en_US
dc.rightsThis publication is a work of the U.S. Government as defined in Title 17, United States Code, Section 101. Copyright protection is not available for this work in the United States.en_US
dc.titleOn the delta sequence of the Thue-Morse sequenceen_US
dc.contributor.corporateNaval Postgraduate School, Monterey, California
dc.contributor.departmentApplied Mathematics


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record